Nonlinear rheology of polydisperse blends of entangled linear polymers: Rolie-Double-Poly models

Boudara, VAH, Peterson, JD, Leal, LG et al. (1 more author) (2019) Nonlinear rheology of polydisperse blends of entangled linear polymers: Rolie-Double-Poly models. Journal of Rheology, 63 (1). pp. 71-91. ISSN 0148-6055

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 by The Society of Rheology, Inc. This article may be downloaded for personal use only. Any other use requires prior permission of the author and AIP Publishing. The following article appeared in: Boudara, VAH, Peterson, JD, Leal, LG et al. (1 more author) (2019) Nonlinear rheology of polydisperse blends of entangled linear polymers: Rolie-Double-Poly models. Journal of Rheology, 63 (1). pp. 71-91. ISSN 0148-6055, and may be found at (https://doi.org/10.1122/1.5052320). Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: January 2019
  • Accepted: 2 November 2018
  • Published (online): 3 December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Nov 2018 11:52
Last Modified: 08 Dec 2018 13:10
Status: Published
Publisher: AIP Publishing
Identification Number: https://doi.org/10.1122/1.5052320

Share / Export

Statistics